Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 689-695
http://dx.doi.org/10.1155/S0161171284000715

Internal functionals and bundle duals

1Department of Mathematics, Duke University, Durham 27706, North Carolina, USA
2Department of Mathematics, Trinity College, Hartford 06106, Connecticut, USA

Received 8 February 1983; Revised 1 August 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joseph W. Kitchen and David A. Robbins, “Internal functionals and bundle duals,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 689-695, 1984. doi:10.1155/S0161171284000715